# SDR AUS20020431

- Difficulty date: May 6, 2002
- Submitted: June 13, 2002
- Operation: Air carrier
- Make and model: Piper PA-31-350
- Engine: Lyc TIO540J2BD
- Propeller: Hartzl HCE3YR2
- System (JASC): 5711 · Wing Spar
- Part: Attach Angle
- Part number: 17689
- Condition: Cracked
- Location: Wing Spar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) FORWARD SPAR ATTACHMENT STRUCTURE LT AND RT SIDE CRACKED.
